This forum is for questions and support regarding What Causes Lyme Disease, Diagnosing Lyme Disease, Joint Pain issues, Living with Lyme Disease, Nervous System issues, Prevention, Risk Factors, Skin Disorders, Symptoms and Treatments.
I saw my PA today and we concluded that most of my symptoms at this point are probably Babesia and side effects of Malarone. She didn't put me on Mepron because it has to be taken with Zithromax, which I can't take because of another med I am on. She gave me another scrip for a med I've never heard of, Alinia, to take along with Malarone. But get this, my insurance only authorized 20 days worth, not the 30 that was prescribed. I don't know why. I guess I'll call next week to find out why.
I also got good news that I am to finish my current box of Bicillin (penicillin) shots and then switch to an oral long lasting Augmentin (penicillin). I took Augmentin 875 for a week when I first got sick, not knowing what I had, and I recovered from my severe flu-like symptoms in a couple of days. It worked great. I don't finish my shots until early January, but I am glad to know the end is in sight. I will no longer feel like a pin cushion!
I still have a few Lyme symptoms, with most of them being occasional, like the tingling in my legs. My ribs are still chronically sore, but ever so slowly getting better.
I had tingling limbs non-stop for over a year, and then a very slow rate of that symptom fading. Now I will very seldom have it at all, which is great because I had started to accept that I'd always have that nuisance.
Good luck with the new medication plan. Augmentin is about the only abx that I can't tolerate, I had vomiting and the runs from it. (Yes, at the same time! It was the only time I was grateful for the sink-right-in-front-of-toilet set-up in my then studio apartment.)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.